Jump to content
CrazyBoards.org

Recommended Posts

I'm sorry that your cough medicine did this to you. I hope the bronchitis is better now.

However, I would be at my wits end without Vicodin.

Especially at this time of year.

My joints stay swollen, hot and VERY painful most every Spring.

*shakes fist and curses the sky, thunderstorms and suck ass pain-inducing weather*

Many opiates do a number on BP symptoms. That's why my GP knows I'm BP I.

I know that I'm susceptible to manic symptoms with some antibiotics. The same goes for when I get too many opiates in my system. Like when my cough syrup had codeine and I had to take some Vicodin for my joint pain. (I forgot about the codeine in the cough syrup. DOH!) That caused me to have some really pissy dysphoric mania symptoms.

I know you're ranting and also giving out information that will help other BP'ers know how opiates can affect them.

But I want to add my opinion that for some BP'ers who have moderate to severe pain, sometimes opiates can be an immense help. Even with all of the risks involved.

I hope things get better for you soon.

Being sick really sucks.

*Crosses finger and toes that this is the last infection for the year for you.*

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...